# SDR 2002UALA00356

- Difficulty date: March 5, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 37,696 hours, 13,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM INNER CHORD LOWER LEG, HAS EXCESSIVE MATERIAL LOSS AT FASTENER HOLE BODY STATION 753, LBL 65, WATERLINE 208.  MAJOR REPAIR ACCOMPLISHED.  INNER CHORD REPLACED.
